Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - P. Mastrolia

A potential generalization of some canonical Riemannian metrics

created by catino on 30 May 2017
modified on 24 May 2019


Published Paper

Inserted: 30 may 2017
Last Updated: 24 may 2019

Journal: Ann. Glob. Anal. Geom.
Volume: 55
Number: 4
Pages: 719-748
Year: 2019


The aim of this paper is to study new classes of Riemannian manifolds endowed with a smooth potential function, including in a general framework classical canonical structures such as Einstein, harmonic curvature and Yamabe metrics, and, above all, gradient Ricci solitons. For the most rigid cases we give a complete classification, while for the others we provide rigidity and obstruction results, characterizations and nontrivial examples. In the final part of the paper we also describe the ``nongradient'' version of this construction.


Credits | Cookie policy | HTML 5 | CSS 2.1